# SDR SWAA2024051070534

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA.   REPLACED WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 141A5400 SHEET: 32 REV: -.
